# SDR WX0A201906073396

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N235NV
- Make and model: Airbus A320-214
- Aircraft serial: 1130
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: RCF6708
- Part serial: 10568
- Condition: Malfunctioned
- Location: Crew Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(EMERGENCY DECLARED) IN CRUISE RECEIVED UNCOMMANDED O2 FLOW FROM FIRST OFFICERS MASK AT EXCESSIVE RATE. BLINKER LIGHTS ACTIVATED ON ALL OTHER MASKS O2 DEPLETED / REMOVED AND REPLACED PRESSURE REGULATOR"
